# SDR USAA2010051790975

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 27,478 hours, 27,478 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOGPAGE:7007564 - FLT 1597 - SYR-CLT - BURNING SMELL - FLIGHT ATTENDANT REPORTS ELECTRICAL SMOKE SMELL FORWARD GALLEY COFFEE POT, PULLED COFFEE POT AND CHILLER CIRCUIT BREAKER.  SMELL WENT AWAY.  REMOVED AND REPLACED COFFEEMAKER PER AMM 25-35-15-04. OPERATIONAL CHECK WAS GOOD. NO SMELLS NOTED.
